Comment on "Equivalence of the variational matrix product method and the density matrix renormalization group applied to spin chains" by J. Dukelsky et al.

McCulloch, I. P. and Gulacsi, M (2003) Comment on "Equivalence of the variational matrix product method and the density matrix renormalization group applied to spin chains" by J. Dukelsky et al.. Europhysics Letters, 61 1: 138-139. doi:10.1209/epl/i2003-00266-0


Author McCulloch, I. P.
Gulacsi, M
Title Comment on "Equivalence of the variational matrix product method and the density matrix renormalization group applied to spin chains" by J. Dukelsky et al.
Journal name Europhysics Letters   Check publisher's open access policy
ISSN 0295-5075
Publication date 2003-01
Sub-type Editorial
DOI 10.1209/epl/i2003-00266-0
Open Access Status Not Open Access
Volume 61
Issue 1
Start page 138
End page 139
Total pages 2
Place of publication Les Ulis, France
Publisher E D P Sciences
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 24 Oct 2011, 18:12:03 EST by System User on behalf of Scholarly Communication and Digitisation Service